sexologist-icon
Gynecological advice
I have started taking vitamin c (powdered suppliment of 1000mg/day) just 3 days back due to skin problem as prescribed by mg dermatologist. And my menstruation cycle has started within again in a gap of 12 days. Is it due to vitamin c effect?? Shall I stop taking it? There is no other change of my daily routine that can induce menstruation again. Please suggest.
76 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Disha Sridhar
Obstetrician 13 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹800 for 24 hrs

Skin problems  are a sign of deeper  hormone imbalances and cannot  be  healed with  high dose of synthetic vitamin  C which you are taking. Good news is that it can be reversed. If you  really  want  to  know  the root cause of your problem,  please  read my blogs on www.truhealing.com or practo health  feeds. Hope that helps....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Venkat Raghav
General Physician Bangalore
Hello.... High dose of vitamin c can induce increased level of ostrogen .As a result, this causes an increase in the uterine contractions that helps start your period with in 1 – 3 days....but routine dose wouldn't cause frequent bleeding... Consult gynecologist in nearest hospital ...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.